×

zbMATH — the first resource for mathematics

On fractional Duhamel’s principle and its applications. (English) Zbl 1247.34010
The author formulates and proves fractional generalizations of Duhamel’s principle applicable directly to the Cauchy problem for inhomogeneous fractional order differential-operator equations, which reduces them to the Cauchy problem for the corresponding homogeneous equations.

MSC:
34A08 Fractional ordinary differential equations and fractional differential inclusions
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Anh, V.V.; McVinish, R., A priori error estimates for upwind finite volume schemes in several space dimensions, J. appl. math. stoch. anal., 16, 2, 97-117, (2003)
[2] Baeumer, B.; Meerschaert, M., Stochastic solutions for fractional Cauchy problems, Fract. calc. appl. anal., 4, 481-500, (2001) · Zbl 1057.35102
[3] E. Bazhlekova, Fractional evolution equations in Banach spaces, Dissertation, Technische Universiteit Eindhoven, 2001.
[4] Bers, L.; John, F.; Schechter, M., Partial differential equations, (1964), Interscience Publishers New York, London, Sydney
[5] Caputo, M., Linear models of dissipation whose Q is almost frequency independent. part II, Geophys. J. R. astr. soc., 13, 529-539, (1967)
[6] Eidelman, S.D.; Kochubei, A.N., Cauchy problem for fractional diffusion equations, J. differential equations, 199, 211-255, (2004) · Zbl 1129.35427
[7] El-Sayed, A.M., Fractional order evolution equations, J. fract. calc., 7, 89-100, (1995) · Zbl 0839.34069
[8] Djrbashian, M.M., Harmonic analysis and boundary value problems in the complex domain, (1993), Birkhäuser Verlag Basel · Zbl 0816.30023
[9] Dubinskii, Yu.A., On a method of solving partial differential equations, Sov. math. dokl., 23, 583-587, (1981) · Zbl 1286.35082
[10] Dubinskii, Yu.A., The algebra of pseudo-differential operators with analytic symbols and its applications to mathematical physics, Sov. math. surveys, 37, 107-153, (1982)
[11] Dubinskii, Yu.A., Sobolev spaces of infinite order, Russian math. surveys, 46, 6, 97-131, (1991)
[12] Glushak, A.V., Cauchy-type problem for an abstract differential equation with fractional derivatives, Math. notes, 77, 1, 26-38, (2005) · Zbl 1086.34050
[13] Gorenflo, R.; Vessella, S., Abel integral equations: analysis and applications, Lecture notes in math., vol. 1461, (1991), Springer Verlag Berlin · Zbl 0717.45002
[14] Gorenflo, R.; Luchko, Yu.F.; Umarov, S.R., On the Cauchy and multi-point problems for partial pseudo-differential equations of fractional order, Fract. calc. appl. anal., 3, 249-275, (2000) · Zbl 1033.35160
[15] Gorenflo, R.; Luchko, Yu.F.; Zabreiko, P.P., On solvability of linear fractional differential equations in Banach spaces, Fract. calc. appl. anal., 2, 163-176, (1999) · Zbl 1041.34045
[16] Hahn, M.; Umarov, S., Fractional Fokker-Planck-Kolmogorov type equations and their associated stochastic differential equations, Fract. calc. appl. anal., 14, 1, 56-80, (2011) · Zbl 1273.35293
[17] Hahn, M.; Kobayashi, K.; Umarov, S., SDEs driven by a time-changed Lévy process and their associated time-fractional pseudo-differential equations, J. theoret. probab., (2010)
[18] Kilbas, A.A.; Srivastawa, H.M.; Trijillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier Science
[19] Kochubei, A.N., A Cauchy problem for evolution equations of fractional order, Differ. equ., 25, 967-974, (1989) · Zbl 0696.34047
[20] Kochubei, A.N., Distributed order calculus and equations of ultraslow diffusion, J. math. anal. appl., 340, 252-281, (2008) · Zbl 1149.26014
[21] Kostin, V.A., The Cauchy problem for an abstract differential equation with fractional derivatives, Russ. dokl. math., 46, 316-319, (1993)
[22] Krein, S.G., Linear differential equations in Banach space, (1971), Amer. Math. Soc. Providence, RI · Zbl 0636.34056
[23] Levin, B.Ya., Lectures on entire functions, (1996), Amer. Math. Soc. · Zbl 0856.30001
[24] Lorenzo, C.F.; Hartley, T.T., Variable order and distributed order fractional operators, Nonlinear dynam., 29, 57-98, (2002) · Zbl 1018.93007
[25] Meerschaert, M.M.; Scheffler, H.-P., Stochastic model for ultraslow diffusion, Stochastic process. appl., 116, 1215-1235, (2006) · Zbl 1100.60024
[26] Metzler, R.; Klafter, J., The random walkʼs guide to anomalous diffusion: A fractional dynamics approach, Phys. rep., 339, 1-77, (2000) · Zbl 0984.82032
[27] Ptashnik, B.I., Ill-posed boundary value problems for partial differential equations, (1984), Kiev · Zbl 0556.35013
[28] Radyno, Ya.V., Linear equations and bornology, (1982), BSU Minsk, (in Russian) · Zbl 0534.46004
[29] Robertson, A.P.; Robertson, W.J., Topological vector spaces, (1964), Cambridge University Press London · Zbl 0123.30202
[30] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives: theory and applications, (1993), Gordon and Breach Science Publishers New York, London · Zbl 0818.26003
[31] Saydamatov, E.M., Well-posedness of the Cauchy problem for inhomogeneous time-fractional pseudo-differential equations, Fract. calc. appl. anal., 9, 1, 1-16, (2006) · Zbl 1111.35145
[32] Umarov, S.R., Nonlocal boundary value problems for pseudo-differential and differential operator equations I, Differ. equ., 33, 831-840, (1997) · Zbl 0912.35152
[33] Umarov, S.R., Nonlocal boundary value problems for pseudo-differential and differential operator equations II, Differ. equ., 34, 374-381, (1998) · Zbl 0959.35164
[34] Umarov, S.R., On well-posedness of boundary value problems for pseudo-differential equations with analytic symbols, Russ. dokl. math., 45, 229-233, (1992) · Zbl 0790.35118
[35] Umarov, S.; Gorenflo, R., Cauchy and nonlocal multi-point problems for distributed order pseudo-differential equations, Z. anal. anwend., 24, 449-466, (2005) · Zbl 1100.35132
[36] Umarov, S.R.; Saydamatov, E.M., A fractional analog of the Duhamel principle, Fract. calc. appl. anal., 9, 1, 57-70, (2006) · Zbl 1122.26008
[37] Umarov, S.R.; Saydamatov, E.M., A generalization of the Duhamel principle for fractional order differential equations, Dokl. ac. sci. Russia, Dokl. math., 75, 1, 94-96, (2007), English translation: · Zbl 1327.35068
[38] Umarov, S.; Steinberg, S., Variable order differential equations with piecewise constant order-function and diffusion with changing modes, Z. anal. anwend., 28, 431-450, (2009) · Zbl 1181.35359
[39] Van, Tran Duc, On the pseudo-differential operators with real analytic symbol and their applications, J. fac. sci. univ. Tokyo sect. IA math., 36, 803-825, (1989) · Zbl 0732.35117
[40] Tonelli, L., Su un problema di Abel, Math. ann., 99, 183-199, (1928) · JFM 54.0419.04
[41] Vasilʼyev, V.V.; Piskarev, S.I., Differential equations in Banach spaces I. theory of cosine operator functions II, J. math. sci., 122, 2, 3055-3174, (2004) · Zbl 1115.34058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.